# SDR ASAA2015121014215

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 30,509 hours, 9,423 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1714970501
- Part serial: 0000838
- Condition: Failed
- Location: Fmc
- Part time: 42,320 hours, 23,382 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC WONT LOAD NDB CYCLE ASA 1151301 FROM LAPTOP OR BY CROSSLOAD FROM RT FMC. ACFT GROUNDED. REPLACED LT FMC. INSTALLATION TEST PASSES.  LOADED REQUIRED SOFTWARE INTO LT FMC REF AMM 34-61-02/401.
